» Home
» About the Journal
» Editorial Board
» Advisory Board
» Information for Authors
» Ethical Standards and
Procedures
» Journal Archive
» Contact Information
» Turkish




Acute generalized exanthematous pustulosis induced by Amoxicillin Clavulanate [Behcet Uz Cocuk Hast Derg]
Behcet Uz Cocuk Hast Derg. 2016; 6(3): 215-218 | DOI: 10.5222/buchd.2016.215  

Acute generalized exanthematous pustulosis induced by Amoxicillin Clavulanate

Hikmet Tekin Nacaroğlu1, Sultan Bent2, Yasemin Ceylan2, Özlem Bostan Gayret2, Meltem Erol2
1Department of Pediatric Allergy, Bagcilar Training and Research Hospital, Istanbul, Turkey.
2Clinics of Pediatrics, Bagcilar Training and Research Hospital, Istanbul, Turkey

Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous rash characterized by the abrupt onset of a widespread generalized pustular rash often accompanied by fever. In the etiopathogenesis, there is a history of drug use in 90% of the cases, and occasionally hypersensitivity reactions to mercury or viral and bacterial infections are accused. Hereby, a patient under amoxicillin-clavulanate therapy is presented who was diagnosed clinically as AGEP according to the scoring system by EuroSCAR group. As these reactions are known to be rare to emerge depending upon frequently used drugs, we have intended to draw attention to infections seen in childhood in the etiology of the rashes as well as drug reactions.

Keywords: Acute Generalized Exanthematous Pustulosis, Amoxicillin Clavulanate, Children, Drug Hypersensitivity


Amoksisilin-klavulanat Kullanımına Bağlı Gelişen Akut Generalize Ekzantematöz Püstülozis Olgusu

Hikmet Tekin Nacaroğlu1, Sultan Bent2, Yasemin Ceylan2, Özlem Bostan Gayret2, Meltem Erol2
1Bağcılar Eğitim ve Araştırma Hastanesi, Çocuk Allerji, İstanbul
2Bağcılar Eğitim ve Araştırma Hastanesi, Çocuk Kliniği, İstanbul

Akut generalize ekzantematöz püstülozis (AGEP), ani başlayan, ateşle birlikte tüm vücutta yaygın püstüler döküntü ile seyreden nadir bir dermatozdur. Etyopatogenezde vakaların %90’nında ilaç kullanımı mevcut olmakla birlikte, viral ve bakteriyal enfeksiyonlar ile civaya karşı aşırı duyarlılık reaksiyonları da suçlanmaktadır. Bu yazımızda EuroSCAR çalışma grubunun skorlama sistemine göre klinik olarak AGEP tanısı konan, etken olduğu düşünülen amoksisilin-klavulanat tedavisinin kesilmesiyle semptomları gerileyen AGEP olgusu sunulmuştur. Nadir olduğunu bildiğimiz bu reaksiyonların çocukluk çağında sık kullandığımız ilaçlara bağlı ortaya çıkması nedeniyle çocukluk döneminde görülen döküntülerin etyolojisinde enfeksiyonlar kadar ilaç reaksiyonlarının da düşünülmesi gerektiği vurgulanmak istenmiştir.

Anahtar Kelimeler: Akut generalize ekzantematöz püstüloz, amoksisilin-klavulanat, çocukluk çagı, ilaç hipersensitivitesi


Hikmet Tekin Nacaroğlu, Sultan Bent, Yasemin Ceylan, Özlem Bostan Gayret, Meltem Erol. Acute generalized exanthematous pustulosis induced by Amoxicillin Clavulanate. Behcet Uz Cocuk Hast Derg. 2016; 6(3): 215-218

Corresponding Author: Hikmet Tekin Nacaroğlu, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar






"Journal of Dr. Behcet Uz Children's Hospital"
is indexed by the Web of Science-Emerging Sources Citation Index, EBSCO, Google Scholar, Microsoft Academic Search, TÜBİTAK/ULAKBİM, Türk Medline and the Turkish Citation Index.
LookUs & OnlineMakale ISSN 2146-2372

© 2019 Dr. Behçet Uz Çocuk Hastalıkları ve Cerrahisi Eğitim ve Araştırma Hastanesi'ne aittir.